Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Suffering from asthma, arthritis, sciatica, depression, anxiety, back pain. Taking venlafaaxine, solpadol. What is going on?

Hi I m a 40 year old female, suffer from asthma, arthritis , sciatica , depression & anxiety. Take meds venlafaxine , quetiapine , solpadol, diclofenic, Robaxin, dyhidracodeine. Have pain in right shoulder blade, radiating down arm & across my chest & down my right side. Feel exhausted as if I m not getting enough oxygen. Have had to just sit but it is still uncomfortable. Morning are bad anyway. Have severe pain in my back & mobilizing is hard. Thanks in advance for any information you can give me . Kay
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
all these are side effects of medicine you are takling

but if you have to take medicines you get checked your blood gas analyses
like oxygen and nitrogen and carbon di oxide
You also get your sleep studies which tell the level of oxygen in your blood in 24 hrs
after the test reports i can guide you further
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor